Jump to content
UmitStyl

UmitStyl: FT Lexapro 10 MG 5 months in WD

Recommended Posts

UmitStyl

Ive been following and reading on this site for 2 months now ,  i FT in a month from 10 to 5 and from 5 to 0 as my WD hit me very hard after 5 months  i was thinking to resume my 10mg lexapro so i can 10% taper after im stabilized again. I wanted the opinions of u guys ! Any ideo or help is welcome !!

 

Edited by manymoretodays
added name to title, moved from Controvers, actions, events forum

Share this post


Link to post
Gridley

Welcome to SA, UnitStyl.

 

Reinstatement is a possibility, but definitely not to your previous 10mg dose.  Your system is now very sensitized from your fast taper/cold turkey  and could be overwhelmed by such a large dose.

 

Reinstatement of a very small dose of the original drug is the only known way to help alleviate withdrawal syndrome.  The only other alternative is to try and wait out the symptoms and manage as best you can until your central nervous system returns to homeostasis.  Unfortunately no one can give you an exact timeline as to when you will start feeling better and while some do recover relatively easily, for others it can take many months or longer.

 

Reinstatement isn't a guarantee of diminished symptoms for everyone but it's the best tactic available.  You're two months outside the time period where reinstatement predictably works, up to 3 months after last dose.  That doesn't mean reinstatement necessarily won't work.  It could, but it might not and could make things worse.   We usually suggest a much smaller reinstatement dose than your last dose.  These drugs are strong, and If you take too much it may be too much for your brain and can cause you become unstable.  Sometimes it can be hard to regain stability after this happens.  Then, once you've stabilized on that dosage, which can take several months,  you can begin a 10% per month taper down to zero.   Please read:

 

About reinstating and stabilizing to reduce withdrawal symptoms. -- at least the first page of the topic

 

If you decide to reinstate, I'd recommend reinstating 1mg--no more.  As Said, these drugs are strong, and Lexapro is the strongest antidepressant on the market.

 

This link explains how to get the 1mg dose you'll need if you decide to reinstate.

 

Tips for tapering off Lexapro (escitalopram)

 

Please let us know what you decide to do.

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium (glycinate is a good form) and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

Magnesium, nature's calcium channel blocker 

 

Omega-3 fatty acids (fish oil) 

 

Add in one at a time and at a low dose in case you do experience problems.

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

Share this post


Link to post
UmitStyl

Hi gridley,

 

Much thnx to ur detailed answer il try the 1mg and see how it goes !!!

Share this post


Link to post
Gridley
12 minutes ago, UmitStyl said:

 

Much thnx to ur detailed answer il try the 1mg and see how it goes !!!

 

It takes about 4 days for a dose change to get to get to full state in the blood and a few day  longer for it to register in the brain.

 

It's a good idea to keep daily notes on paper to track how the reinstatement is going.

 

Please keep us updated.

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy